# SDR NACA201503160021

- Difficulty date: March 16, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Mechanic Error
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE ON STIFFENER FOR FLOOR STRUCTURE WEB AT BS 706, LBL 25.  FABRICATED STIFFENER AND INSTALLED ON FLOOR STRUCTURE WEB IAW DWG 65-45410, REV P 51-30-01 AND 51-40-02, REV 105, SRM.
